# SDR AALA2020012179015

- Difficulty date: January 3, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 33,064 hours, 13,492 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 141A8800
- Condition: Cracked
- Location: Bs 215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 WINDOW POST UPPER OUTBOARD CORNERS CRACKED AT BS 215 AND S10L. REPAIRED WINDOW POST PER EA 301528.
